×

Found 2,677 Documents (Results 1–100)

On the group cohomology of groups of the form \(\mathbb{Z}^n\rtimes \mathbb{Z}/m\) with \(m\) free of squares. arXiv:2403.14569

Preprint, arXiv:2403.14569 [math.AT] (2024).
BibTeX Cite
Full Text: arXiv

Matrix representations of endomorphism rings for torsion-free abelian groups. (English. Russian original) Zbl 1530.20176

Vestn. St. Petersbg. Univ., Math. 56, No. 3, 341-349 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 10(68), No. 3, 487-498 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Description of products in the category Seg of Segal topological algebras. (English) Zbl 1491.46031

Abel, Mart (ed.), Proceedings of the international conference on topological algebras and their applications, ICTAA 2021. In the memory of late Professor Mohamed (Hha) Oudadess, virtual conference, July 7–9, 2021. Tartu: Estonian Mathematical Society. Math. Stud., Tartu 8, 14-20 (2021).
MSC:  46H05 18A30
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software